# SDR ASAA2022041438046

- Difficulty date: April 14, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737
- Aircraft serial: 35182
- Aircraft time: 55,975 hours, 16,488 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 OVERHEAT/FIRE DET A LOOP FAULT. GROUNDED - YES. PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE NO FAULTS FOUND REF B737-800 AMM 26-10 TASK 801. PERFORMED FIRE AND OVERHEAT DETECTION SYSTEM - OPERATIONAL TEST REF AMM 26-10-00-710-801 NO DEFECTS NOTED. NO 30 DAY HISTORY.
